CSN Login
Members Online: 5

just a couple things

glinka65
Posts: 132
Joined: Feb 2009

i spoke with donnas daughter yesterday, she is doing well, if your new here,, donna was a great lady, and gave so much love and positive thoughts, i can tell you without her i would not be posting this now, she walked me through my first round of chemo!! if not for her i never would have done it!! we joked about the fanny pacs for hours!!! like i said a couple things, how are everyone doing with pain??? im telling you sometimes its overwhelming!! ive had 2 colon resections and like many of you...still on chemo....yuck!!! just wondering if anyone else gets horrible back and hip pain from the booster shots for the white cell count,,,,, i rant alot , but i always get great input from you guys!!! thanks for listing!! love you all!!!

Annabelle41415's picture
Annabelle41415
Posts: 4187
Joined: Feb 2009

Hated those shots and every bone in my body hurt including my skull. Guess you do what you have to but that was not something that was easy. Hope they get better for you.

Kim

johnnybegood's picture
johnnybegood
Posts: 1122
Joined: Oct 2008

just wanted to say hi dont have any advise on your pain as it has been a long time since i had those shots.its nice to see you posting.i am on xeloda and having platelet problems.what kind of chemo are you on now?hang in there we are all in this together...Godbless...johnnybegood

k44454445's picture
k44454445
Posts: 494
Joined: Jul 2012

i get the nuelasta injection & only once did i have side effects. i had chills & very mild jaw ache. last year i did folfox6 from jan thru july & had neulasta 7 times. this time i started folfiri with avastin in july & i have had 7 nuelasta shots with no problems. i feel very lucky in that i do not have side effects from it. i hope next time you get the shot you do not get the horrible pain.
judy

Sundanceh's picture
Sundanceh
Posts: 4266
Joined: Jun 2009

Great that you are in communication with her...

As for the pain with the WBC shots...

The reason you are hurting is because the shots are forcing your body to produce more WBC's from your bone marrow.

And consequently, the skull (Kim) and the hips and back are heavy producers of that...and thus, why we hurt so badly after getting the shot.

I found that taking some Tramadol right after getting the shot would help me some...as time went by and I kept getting the shots, my body made the adjustment and I would not hurt as bad, so I stopped taking that.

But, it does hurt...and especially when you don't know why...and on top of chemo too:)

northa914
Posts: 87
Joined: Mar 2011

My oncologist told me to take Claritin just before my first shot and continue to take it as directed on the package until the last shot (I self-inject three times every other day starting one day after my FOLFIRINOX infusion). She said once the pain starts the Claritin won't work, but if you take it as she directed then it would alleviate the bone pain symptoms. I don't know if it works as I forgot to take it once and didn't experience bone pain so I stopped using the Claritin because I found I didn't need it. Hope this helps!

marqimark's picture
marqimark
Posts: 242
Joined: Jun 2011

Had after eight of my twelve treatments.
Did not have side effects, at least none that were noticable over the ones from the oxy/5fu...

eleven treatments, didn't make it to twelve...

Maxiecat's picture
Maxiecat
Posts: 524
Joined: Jul 2012

I am getting the Neulasta too. The drs office told me to get Claritin...start it day befor shot and continue it for an additional 4 days. I had slight lower back pain...but nothing like they said the drug would cause...I think the Claritin is working....don't get claritin d ... It does not work as well according to the nurses.

Alex

glinka65
Posts: 132
Joined: Feb 2009

you guys are the best!!!! thank you for the input!!!! hope all is ok wiht you johnny!!!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network